# SDR SWAA2022012678564

- Difficulty date: May 23, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 63,434 hours, 37,107 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY FLOORPANEL 221GF FWD LEFT CORNER DAMAGED. / REPAIRED DAMAGE ON FWD ENTRY FLOOR PANEL 221GF IAW SRM 53-00-50-2R-2 AND SRM 53-00-50-2R-6. 56749U 29MAY17
